MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER

MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER
Model Number 2653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor sporadically shows no values.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.No physical damage was observed during visual inspection.The sensor failed continuity testing due to a broken wire at the emitter solder joint assembly.When connected to a monitor a "replace sensor" error message was provided and the sensor led did not illuminate.
 
Event or Problem Description

Brand Name
LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11787613
Report Number3011353843-2021-00111
Device Sequence Number14336605
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2653
Device Catalogue Number2653
Device Lot Number20CXA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1